[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.163.129.96. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
March 1984

Mucoid Milia

Author Affiliations

Department of Dermatology Ichilov Hospital 6 Weizmann St 64239 Tel Aviv, Israel

Arch Dermatol. 1984;120(3):300. doi:10.1001/archderm.1984.01650390022005
Abstract

To the Editor.—  We report herein a case of milia following topical therapy with fluorouracil. Various side effects have been reported with this agent but, to our knowledge, this is the first description of such a reaction.

Report of a Case.—  A 72-year-old, healthy woman was referred to the outpatient clinic because of multiple facial solar keratoses. History and medical examination were unremarkable with the exception of the prior removal of a benign polyp from the gastrointestinal tract.Treatment for the keratoses was initiated with a topical 1% fluorouracil solution in propylene glycol, administered twice daily. On the eighth day of treatment the lesions became red and inflamed and clobetasol propionate was prescribed together with the fluorouracil for three weeks.

First Page Preview View Large
First page PDF preview
First page PDF preview
×